Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Solution of Certain Linear Boundary Value Problems by Use of Finite Transforms

John W. Cell
Mathematics Magazine
Vol. 40, No. 4 (Sep., 1967), pp. 200-206
DOI: 10.2307/2688678
Stable URL: http://www.jstor.org/stable/2688678
Page Count: 7
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Solution of Certain Linear Boundary Value Problems by Use of Finite Transforms
Preview not available

Page Thumbnails

  • Thumbnail: Page 
200
    200
  • Thumbnail: Page 
201
    201
  • Thumbnail: Page 
202
    202
  • Thumbnail: Page 
203
    203
  • Thumbnail: Page 
204
    204
  • Thumbnail: Page 
205
    205
  • Thumbnail: Page 
206
    206